# SDR DL738030595

- Difficulty date: June 28, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 9,129 hours, 4,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL BELOW 75 KTS.  C/A:   ADJUSTED DOOR IAW TASK 52-13-820-802.
